# SDR SWAA2024112759044

- Difficulty date: November 12, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT FAIRING SUPPORT FRAME FOR AFT FAIRING PANEL CRACKED BOTH SIDES OF FLANGE (PIC ATTACHED)<[01] REMOVED AFT STRUT FAIRING SUPPORT FRAME AND DRILLED NEW FRAME # 313A2752-1 PER SRM 51-10-02. OK TO INSTALL;[02] C/W INSPECTION AS REQUIRED C/A #1;[03] INSTALLED NEW AFT STRUT FAIRING SUPPORT FRAME P/N 313A2752-1 PER SRM 51-10-02 AND 51-40-02. OK TO EDGE SEAL AND PAINT.;[04] COMPLIED WITH CORRECTIVE ACTION #3.;[05] INSTALLED TRAILING EDGE SEALS PER SRM 51-40-02 AND EDGE SEALED FAIRING PER AMM 51-31-00.;[06] INSTALLED NEW AFT STRUT FAIRING SUPPORT FRAME P/N 313A2752-1 PER SRM 51-10-02 AND 51-40-02. RESTORED PAINT AND HIGH TEMP ENAMEL PER AMM 54-52-06 AND AMM 51-21-99.;[07] VERIFIED C/A # 4 : . ROSS RICHARDSON (TECHNICIAN); 16-NOV-2024 01:31 UTC INSTALLED TRAILING EDGE SEALS PER SRM 51-40-02 AND EDGE SEALED FAIRING PER AMM 51-31-00.;[08] VERIFIED C/A # 6 : ROSS RICHARDSON (TECHNICIAN); 17-NOV-2024 01:25 UTC INSTALLED NEW AFT STRUT FAIRING SUPPORT FRAME P/N 313A2752-1 PER SRM 51-10-02 AND 51-40-02. RESTORED PAINT AND HIGH TEMP ENAMEL PER AMM 54-52-06 AND AMM 51-21-99
